# SDR C2XA01IA296

- Difficulty date: July 13, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120ER
- Aircraft serial: 120185
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

BPT- FLIGHT 3083, AFTER TAKEOFF THE CREW NOTED SMOKE IN THE CABIN, THE LAV SMOKE ALARM ACTIVATED, (RT PACK FAIL FIVE MINUTES PRIOR TO SMOKE), AND THE AIRCRAFT RETURNED TO BPT WITHOUT INCIDENT.  BPT- MAINTENANCE INSPECTED THE AIRCRAFT AND THE RIGHT PACK WAS PLACED ON MEL AND THE AIRCRAFT WAS RELEASED TO SERVICE.  IAH-  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE RT PACK, NO DEFECTS NOTED.  CLEARED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
